# SDR DALA13057730955

- Difficulty date: September 17, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 62,782 hours, 46,703 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON FUSELAGE SKIN BS 1418 BETWEEN LONGERONS 2-3L.  REPAIRED IAW ER/A 519129-14AD REV. ORIG.
